# SDR ASOA2013062708526

- Difficulty date: June 4, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 21,148 hours, 14,760 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Condition: Lack Of Lube
- Location: Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT AND RT STAB PIN DUE LUBE AND INSPECTION.  REPAIRED IAW EC/TC REO 670-55-11-099 01, AND MET THE REQUIREMENTS OF REO 670-55-11-099, REV G.  REPAIR CLASSIFIED AS MAJOR.
